MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305787
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Pma/510(k)#: k980987(syringe); k161170 (needle).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl eclipse 25x1 rb had foreign matter.This occurred on 2 occasions.The following information was provided by the initial reporter: material no: 305787 batch no: unknown.It was reported that two syringes had crystals or something on the needle.Verbatim: we had another syringe issue.The staff at our outpatient clinic found two syringes that look like they have some type of crystals or something on the needle.They are the bd eclipse 3ml 25g x1.We do not know the lot number.No other issues with any of the other syringes have been noted.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl eclipse 25x1 rb had foreign matter.This occurred on 2 occasions.The following information was provided by the initial reporter: material no: 305787 batch no: unknown it was reported that two syringes had crystals or something on the needle.Verbatim: we had another syringe issue.The staff at our outpatient clinic found two syringes that look like they have some type of crystals or something on the needle.They are the bd eclipse 3ml 25g x1.We do not know the lot number.No other issues with any of the other syringes have been noted.
 
Additional Manufacturer Narrative
H6: investigation summary two samples without packaging were received by our quality team for investigation.The samples were subjected to visual inspection and gel (silicone) on the cannula was observed.A device history record could not be evaluated as the lot number is unknown.The assembly process was reviewed.As the batch number is unavailable, the probable cause of the gel on the cannula could be due to the accumulation of lubrication on the tubing surface which might drip to the cannula of the product.

Brand Name
SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11838891
Report Number8041187-2021-00420
Device Sequence Number3576074
Product Code FMI
UDI-Device Identifier00382903057870
UDI-Public00382903057870
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305787
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1